# SDR 20000505AP018

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK AT LEADING EDGE OF RIGHT OUTBOARD FORE FLAP ADJACENT TO NR 7 FLAP TRACK.  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED PER SRM 57-50-4 FIG 7.  (M)
